Solving Optimal Control Problems by using Hermite polynomials

Message:
Article Type:
Research/Original Article (دارای رتبه معتبر)
Abstract:

‎In this paper‎, ‎one numerical method is presented for numerical approximation of linear constrained optimal control problems with quadratic performance index‎. ‎The method with variable coefficients is based on Hermite polynomials‎. ‎The properties of Hermite polynomials with the operational matrices of derivative are used to reduce optimal control problems to the solution of linear algebraic equations‎. ‎Illustrative examples are included to demonstrate the validity and applicability of the technique‎.

Language:
English
Published:
Computational Methods for Differential Equations, Volume:8 Issue: 2, Spring 2020
Pages:
314 to 329
https://magiran.com/p2125132  
سامانه نویسندگان
  • Yari، Ayatollah
    Corresponding Author (1)
    Yari, Ayatollah
    Assistant Professor Mathematis, Payame Noor University, تهران, Iran
اطلاعات نویسنده(گان) توسط ایشان ثبت و تکمیل شده‌است. برای مشاهده مشخصات و فهرست همه مطالب، صفحه رزومه را ببینید.
مقالات دیگری از این نویسنده (گان)